# SDR IPXA2021111075848

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 64,293 hours, 21,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AEMERGENCY EXIT LIGHT INOPREMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PER B767 AMM 33 51 07 201 OPS TEST OK EFF SOURCE REF B767 IPC 33 51 07 32 020J
